# SDR I5EA201904210004

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N23987
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 72,876 hours, 48,186 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: LOSS OF SYSTEM "A" HYDRAULIC FLUID DURING FLIGHT. CORRECTIVE ACTION: DURING WALK AROUND FOUND #1 BRAKE SUPPLY LINE WITH A LEAK. REMOVED AND REPLACED HYDRAULIC SUPPLY LINE AS PER B737 AMM 20-10-52. SERVICED SYS "A" PER B737 AMM 12-12-00. ACCOMPLISHED OPS TEST OF HYD SYSTEM "A" AND "B" AS PER AMM 29-15-00. OPS AND LEAK OKAY.  IPC REFERENCE 32-41-00/15 ITEM 190.
